Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 285, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Oct 1, 2008, 11:20 AM EDT for Middlesex County, Norfolk County, Worcester County, Massachusetts. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2008, 11:20 AM EDT (15:20 UTC)
- Expired
- Oct 1, 2008, 12:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Middlesex County, MA, Norfolk County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 39 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 3.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 011520
SVRBOX
MAC017-021-027-011600-
/O.NEW.KBOX.SV.W.0285.081001T1520Z-081001T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1120 AM EDT WED OCT 1 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WORCESTER COUNTY IN CENTRAL MASSACHUSETTS...
THIS INCLUDES THE CITY OF MILFORD...
SOUTH CENTRAL MIDDLESEX COUNTY IN EASTERN MASSACHUSETTS...
THIS INCLUDES THE CITIES OF...NEWTON...FRAMINGHAM...
WESTERN NORFOLK COUNTY IN EASTERN MASSACHUSETTS...
* UNTIL NOON EDT
* AT 1117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILLVILLE...OR 6 MILES NORTHWEST OF WOONSOCKET...AND MOVING
NORTHEAST AT 23 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
UXBRIDGE AND WHITINSVILLE BY 1125 AM EDT...
MENDON BY 1130 AM EDT...
HOPEDALE...BELLINGHAM AND UPTON BY 1135 AM EDT...
MILFORD BY 1140 AM EDT...
MEDWAY BY 1145 AM EDT...
HOLLISTON AND HOPKINTON BY 1150 AM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN
ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO
INDOORS NOW AND STAY AWAY FROM WINDOWS. MINOR POOR DRAINAGE FLOODING
IS ALSO EXPECTED. DRIVERS SHOULD AVOID FLOODED ROADWAYS.
LAT...LON 4203 7175 4245 7147 4233 7118 4200 7148
4201 7150 4201 7170
TIME...MOT...LOC 1520Z 210DEG 20KT 4206 7158
$$
KJC2 follow-up statements
000
WWUS51 KBOX 011542
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1142 AM EDT WED OCT 1 2008
MAC017-021-027-011600-
/O.CON.KBOX.SV.W.0285.000000T0000Z-081001T1600Z/
WORCESTER MA-NORFOLK MA-MIDDLESEX MA-
1142 AM EDT WED OCT 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTH CENTRAL MIDDLESEX...WESTERN NORFOLK AND SOUTHEASTERN WORCESTER
COUNTIES...
AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILFORD...MOVING NORTHEAST AT 23 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLLISTON...HOPKINTON AND 6 MILES NORTHWEST OF MILLIS BY 1150 AM
EDT...
ASHLAND BY 1155 AM EDT...
SHERBORN...FRAMINGHAM...NATICK AND SOUTHBOROUGH BY NOON EDT...
LAT...LON 4203 7175 4245 7147 4233 7118 4200 7148
4201 7150 4201 7170
TIME...MOT...LOC 1542Z 210DEG 20KT 4217 7150
$$
KJC000
WWUS51 KBOX 011600
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1200 PM EDT WED OCT 1 2008
MAC017-021-027-011610-
/O.EXP.KBOX.SV.W.0285.000000T0000Z-081001T1600Z/
WORCESTER MA-NORFOLK MA-MIDDLESEX MA-
1200 PM EDT WED OCT 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MIDDLESEX...
WESTERN NORFOLK AND SOUTHEASTERN WORCESTER COUNTIES HAS EXPIRED...
LAT...LON 4203 7175 4245 7147 4233 7118 4200 7148
4201 7150 4201 7170
TIME...MOT...LOC 1542Z 210DEG 20KT 4217 7150
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 9:52 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 1, 9:52 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
952 AM EDT WED OCT 1 2008
.SYNOPSIS...
A COLD FRONT WILL PUSH INTO THE REGION TODAY...BRINGING SOME SHOWERS
AND A FEW RUMBLES OF THUNDER. THIS FRONT WILL PUSH OFF THE COAST BY
EARLY THURSDAY. HIGH PRESSURE WILL PUSH INTO NEW ENGLAND OUT OF
CENTRAL CANADA...BRINGING DRY AND COOLER WEATHER FOR THIS WEEKEND.
THE HIGH WILL REMAIN OVER THE NORTHEAST THROUGH NEXT TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NUMEROUS SHOWERS AND ISOLD TSTMS ARE MOVING NORTH ACROSS CT AND INTO
SW MA AT 9 AM WITH TT/SWI/LI INDICATING BEST INSTABILITY IN THIS
REGION. GFS SHOWS THIS INSTABILITY SHIFTING TO NE MA AND SE NH BY 18Z
SO EXPECT SCT SHOWERS AND ISOLD TSTMS TO MOVE NE THROUGH EARLY
AFTERNOON...BUT THEN DRYING MOVES IN FROM THE SW AS NOTED IN KI FIELD
AT 18Z.
CROSS SECTIONS SHOW A THINNING OF THE MOISTURE THIS AFTERNOON WHICH
ARGUES FOR SOME BREAKS OF SUN. VISIBLE SATELLITE SHOWS MOSTLY CLEAR
SKIES SOUTH OF THE COAST WITH BREAKS OVER SE NY AND WHILE THE CLOUDS
SHOULD FILL IN THE CLEAR AREAS...WE DO EXPECT SOME BREAKS OF SUN THIS
AFTERNOON BUT CONTD LOW CHC SHOWERS. GFS INDICATES AREA OF OMEGA
DEVELOPING OVER THE OCEAN THIS AFTERNOON AND MOVING NE POSSIBLY
BRINGING A PERIOD OF SHOWERS/POSSIBLE TSTMS TO OUTER CAPE/ISLANDS LATE
TODAY OR EARLY EVENING. RGEM IS SIMILAR BUT FURTHER OFFSHORE. WE WILL
KEEP POPS IN CHC CATEGORY FOR THE CAPE TODAY AND ILL MONITOR IF ANY
CONVECTION DEVELOPS TO THE SOUTH THIS AFTERNOON FOR POSSIBLE
INCREASE IN POPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
01/00Z MODELS ARE QUITE CLOSE...AND SEE NO PRESSING REASON TO
DEVIATE TOO MUCH FROM THE CONSENSUS SOLUTION. SHOULD SEE THE OCCLUDED
FRONT REACH THE EAST COAST OF NEW ENGLAND TOWARD 02/00Z. IMPRESSIVE
UPPER LEVEL JET DYNAMICS AND A MID LEVEL SHORTWAVE WILL WARRANT
KEEPING A MENTION OF THUNDERSTORMS INTO TONIGHT ACROSS PORTIONS OF
SOUTHEAST MA AND THE COASTAL WATERS.
ANY THUNDERSTORMS TODAY OR EARLY THIS EVENING COULD PRODUCE BRIEFLY
HEAVY RAINFALL AND/OR SMALL HAIL. DO NOT THINK THE RISK OF HAIL IS
WIDESPREAD ENOUGH TO MENTION IN THE ZONES...BUT WILL MENTION THE
POSSIBILITY OF HEAVY RAINFALL.
TONIGHT...SHORTWAVE MOVES OFF THE COAST AFTER MIDNIGHT...AND WILL
LIKELY RESULT IN A SECONDARY LOW DEVELOPING ALONG THE FRONT OFFSHORE.
THIS WILL SLOW DOWN THE DRYING TREND FROM WEST TO EAST AS THE FRONT
CANNOT MOVE OFFSHORE AS QUICKLY.
THURSDAY...DRIER WEATHER WITH SEASONABLE TEMPERATURES EXPECTED.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THIS MORNING. GFS
OP RUN THIS MORNING MORE IN LINE WITH THE MODEL SUITE AS COMPARED TO
YESTERDAYS RUN.
THURSDAY NIGHT THROUGH SUNDAY...UPPER LEVEL CUTOFF LOW WILL
DOMINATE...SLIDING NE OUT OF QUEBEC TO LABRADOR. THIS WILL KEEP THE
REGION IN A CYCLONIC UPPER FLOW OVER THE REGION INTO THIS WEEKEND.
WEAK SHORT WAVES IN THE FLOW MAY THROW IN A FEW MORE CLOUDS...BUT
DRY W-SW FLOW WILL LIMIT ANY SHOWERS.
AS THE LOW MOVES AWAY...E-W ELONGATED SHORT WAVE MAY TRY TO ROTATE
INTO THE REGION SUNDAY. NOT EXPECTING MUCH IN THE WAY OF PRECIP...
BUT HAVE A FEW MORE CLOUDS THAT DAY.
SUNDAY NIGHT...AS THE UPPER SHORT WAVE WORKS ACROSS...WEAK
REFLECTION AT THE SURFACE MIGHT PRODUCE A BRIEF SHOWER OR TWO. HAVE
SLIGHT CHANCE POPS MENTIONED IN THE GRIDS. THIS SYSTEM IS MOISTURE
STARVED THOUGH SO AT THIS POINT EXPECTED LITTLE IF ANY PRECIP.
MONDAY-TUESDAY...SOME MODEL SPREAD WITH EVOLUTION OF SURFACE AND
UPPER LEVEL PATTERN...NAMELY THE 00Z OP ECMWF RUN. THIS MODEL TRIES
TO SPIN UP A WEAK LOW ON THE PASSING FRONT S OF NEW ENGLAND.
HOWEVER...THIS IS AN OUTLIER AS MOST OTHER MODELS SHOWING A LARGE
HIGH BUILDING OUT OF HUDSON BAY. THIS WILL BRING COOLER AND DRY
WEATHER FOR EARLY NEXT WEEK.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
A MIX OF MVFR AND VFR CONDITIONS EXPECTED ACROSS SOUTHERN NEW
ENGLAND. MVFR...WITH SOME BORDERLINE IFR CONDITIONS...WERE PREVALENT
ACROSS THE EASTERN HALF OF SOUTHERN NEW ENGLAND EARLY THIS MORNING...
MAINLY EAST OF KAFN-KORE-KBDL. THESE CONDITIONS WILL PERSIST FOR THE
NEXT SEVERAL HOURS WITH A LIGHT ONSHORE FLOW AND ABUNDANT LOW LEVEL
MOISTURE.
CONDITIONS SHOULD IMPROVE TO MVFR AFTER DAYBREAK WITH STRONGER WINDS
HELPING TO MIX THE LOW LEVELS. EXPECTING NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS TODAY INTO THIS EVENING. THE STRONGEST
CONVECTION WILL BE THIS MORNING ACROSS NORTHERN CT AND WESTERN AND
CENTRAL MA. THIS AXIS SHIFTS JUST OFFSHORE LATE TODAY INTO TONIGHT.
MOSTLY VFR CONDITIONS DEVELOPING TONIGHT...WITH MVFR IN SHOWERS.
VFR CONDITIONS THURSDAY.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
MAINLY VFR. MAY SEE PATCHY LATE NIGHT AND EARLY MORNING FOG IN THE
INTERIOR VALLEYS EACH DAY WITH ISOLD MVFR-IFR VSBYS. MAY SEE
PERIODS OF CLOUDS AT 4-6KFT THROUGH SUNDAY.
&&
.MARINE...
WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH
TONIGHT...BUT THE COMBINATION OF EASTERLY SWELL AND DEVELOPING
SOUTHERLY WIND WAVE WILL CONTINUE TO BRING SEAS UP TO 5 FT ACROSS THE
OUTER WATERS. HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR SEAS THROUGH
TONIGHT. WEST WINDS SHOULD INCREASE THURSDAY ACROSS THE WATERS...AND
MAY NEED TO EXTEND THE SMALL CRAFT ADVISORY EVEN LONGER FOR SOME OF
THE WATERS. WILL HOLD OFF FOR NOW UNTIL CONFIDENCE IMPROVES A BIT
MORE AS WIND SPEEDS ARE MARGINAL.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THURSDAY NIGHT-FRIDAY...AFTER THE FRONT PASSES OFFSHORE...WILL SEE
SOME GUSTS UP TO 25 KT MAINLY OVER THE OPEN WATERS ON FRIDAY. SEAS
WILL BUILD TO 3-6 FT.
SATURDAY-SUNDAY...W-NW WINDS MAY SEE GUSTS UP TO 20 KT. SEAS WILL BE
SLOW TO SUBSIDE...REMAINING AT OR ABOVE 5 FT ON THE EASTERN OUTER
WATERS INTO EARLY SATURDAY...THEN SHOULD LOWER.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
THURSDAY FOR ANZ250-254-255.
&&
SYNOPSIS...EVT
NEAR TERM...KJC
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVTHazardous weather outlook, Oct 1, 4:23 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT WED OCT 1 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 423 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON. SMALL HAIL IS ALSO POSSIBLE IN A FEW STORMS. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-020830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 423 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE WATERS LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY PRODUCE SMALL HAIL. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 1, 10:16 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1016 AM EDT WED OCT 1 2008 CTZ004-MAZ012-RIZ001-011445- NORTHWEST PROVIDENCE RI-SOUTHERN WORCESTER MA-WINDHAM CT- 1016 AM EDT WED OCT 1 2008 AT 1009 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 2 MILES WEST OF DANIELSON...OR ABOUT 8 MILES SOUTH OF PUTNAM...MOVING NORTHEAST AT 24 MPH. THE THUNDERSTORM WILL BE NEAR...FOSTER AND PUTNAM BY 1030 AM EDT... BURRILLVILLE AND GLOCESTER BY 1050 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. KJC
Special weather statement, Oct 1, 11:17 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1117 AM EDT WED OCT 1 2008 MAZ005-012-013-011600- CENTRAL MIDDLESEX COUNTY MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- 1117 AM EDT WED OCT 1 2008 AT 1113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 2 MILES WEST OF MILLVILLE...OR ABOUT 7 MILES WEST OF WOONSOCKET...MOVING NORTHEAST AT 23 MPH. THE THUNDERSTORM WILL BE NEAR...MENDON AND HOPEDALE BY 1130 AM EDT... MILFORD AND 7 MILES NORTHWEST OF FRANKLIN BY 1140 AM EDT...HOLLISTON AND ASHLAND BY 1150 AM EDT...SHERBORN AND NATICK BY NOON EDT. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 10:22 AM EDT | Severe Thunderstorm Warning | BOX | Worcester | 38 min |
| Oct 1, 1:12 PM EDT | Special Marine Warning | BOX | 63 min | |
| Oct 1, 4:15 PM EDT | Small Craft Advisory | BOX | 60 hr | |
| Oct 1, 4:36 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 24 min |
| Oct 1, 4:55 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 31 min |
| Oct 1, 5:02 PM EDT | Special Marine Warning | BOX | 58 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.